# SDR CA000713002

- Difficulty date: January 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Gulstm 500B
- Aircraft time: 10,367 hours
- Engine: Lyc IO540E1A5
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 45300655
- Condition: Cracked
- Location: Rudder Pulley
- Part time: 10,569 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION BOTH LT AND RT RUDDER PULLEY BRACKETS WERE FOUND CRACKED AT THE TOP PORTION. PULLEY BRACKETS WERE PATCHED USING THICKER ALUMINUM. FURTHER INSPECTIONS FOUND TWO OTHER  PULLEY BRACKETS CRACKED IN THE SAME LOCATION.
